MathSciNet Relay Station
MathSciNet bibliographic data
MR669663 (83k:10062) 10F20 (10A20 10B10)
Zagier, Don On the number of Markoff numbers below a given bound. Math. Comp. 39 (1982), no. 160, 709–723.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement